# SDR LR7A08097

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Warped
- Location: Fs 737e-817e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, PER JOB CARD HC5314  FOUND RT CABIN FLOORBOARD WARPED AT FS 737E TO 817E WL146, RBL15 TO 50.  REPAIRED BY FABRICATING AND INSTALLING FLOORBOARD IAW SMP583 FIG 53-40-05 PG 37, CHAP 51-60, 51-70, AND SMP 581-25-50 FIG 25-50-06.
